Alert archive / Iowa / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 53, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 3, 2010, 10:02 PM CDT for 4 counties in Iowa. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2010, 10:02 PM CDT (03:02 UTC)
- Expired
- Jun 3, 2010, 10:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cherokee County, IA, O'Brien County, IA, Plymouth County, IA, Sioux County, IA
The radar
The Sioux Falls radar (KFSD), 85 km from the middle of the area, began a volume at 03:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 10:03 PM CDT | TSTM WND DMG | 4 Ne Akron, IA | TREES UPROOTED. |
| Jun 3, 10:21 PM CDT | HAIL 0.75 | 2 E Le Mars, IA | DIME SIZE HAIL AND HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 167 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 1648 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 347 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
467
WUUS53 KFSD 040302
SVRFSD
IAC035-141-149-167-040345-
/O.NEW.KFSD.SV.W.0053.100604T0302Z-100604T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1002 PM CDT THU JUN 3 2010
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CHEROKEE COUNTY IN NORTHWEST IOWA...
SOUTHWESTERN O'BRIEN COUNTY IN NORTHWEST IOWA...
PLYMOUTH COUNTY IN NORTHWEST IOWA...
SOUTHERN SIOUX COUNTY IN NORTHWEST IOWA...
* UNTIL 1045 PM CDT
* AT 1002 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM HAWARDEN TO 6 MILES EAST OF AKRON TO 6
MILES NORTH OF JEFFERSON...AND MOVING EAST AT 40 MPH.
AT 959 PM CDT...WIND GUSTS OF 62 MPH WERE REPORTED 1/2 MILE WEST
OF HAWARDEN BY THE HAWARDEN CIVIL DEFENSE.
* SEVERE THUNDERSTORMS WILL BE NEAR...
IRETON AND CRAIG AROUND 1010 PM CDT...
STRUBLE...MERRILL AND HINTON AROUND 1015 PM CDT...
SIOUX CENTER...MAURICE AND LE MARS AROUND 1020 PM CDT...
ORANGE CITY AND ALTON AROUND 1030 PM CDT...
REMSEN AROUND 1035 PM CDT...
HOSPERS...KINGSLEY AND GRANVILLE AROUND 1040 PM CDT...
MARCUS...CLEGHORN AND PAULLINA AROUND 1045 PM CDT...
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
BRUNSVILLE AND OYENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4258 9649 4275 9662 4287 9652 4295 9653
4295 9651 4300 9652 4302 9650 4304 9653
4307 9646 4314 9645 4307 9566 4279 9563
4257 9573
TIME...MOT...LOC 0302Z 277DEG 35KT 4305 9641 4285 9638
4268 9645
WIND...HAIL 60MPH <1.00IN
$$
JH3 follow-up statements
095
WWUS53 KFSD 040317
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1017 PM CDT THU JUN 3 2010
IAC035-141-149-167-040345-
/O.CON.KFSD.SV.W.0053.000000T0000Z-100604T0345Z/
SIOUX IA-O'BRIEN IA-CHEROKEE IA-PLYMOUTH IA-
1017 PM CDT THU JUN 3 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PLYMOUTH...
WESTERN CHEROKEE...SOUTHWESTERN O'BRIEN AND SOUTHERN SIOUX COUNTIES
UNTIL 1045 PM CDT...
AT 1016 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF SIOUX CENTER TO STRUBLE TO HINTON...
MOVING EAST AT 40 MPH.
IN ADDITION...AT 1003 PM CDT...DAMAGING WINDS WERE REPORTED 4 MILES
NORTHEAST OF AKRON...CAUSING TREES TO BE UPROOTED.
SEVERE THUNDERSTORMS WILL BE NEAR...
ORANGE CITY AND ALTON AROUND 1030 PM CDT...
REMSEN AROUND 1035 PM CDT...
MARCUS...HOSPERS...KINGSLEY AND GRANVILLE AROUND 1040 PM CDT...
CLEGHORN AND PAULLINA AROUND 1045 PM CDT...
OTHER LOCATIONS IMPACTED BY THIS LINE OF SEVERE THUNDERSTORMS INCLUDE
OYENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4275 9662 4287 9652 4294 9653 4295 9651
4300 9652 4302 9650 4304 9653 4307 9646
4314 9645 4307 9566 4279 9563 4257 9573
4258 9649
TIME...MOT...LOC 0316Z 277DEG 35KT 4306 9622 4288 9617
4259 9632
WIND...HAIL 60MPH <1.00IN
$$
JH874
WWUS53 KFSD 040333
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1033 PM CDT THU JUN 3 2010
IAC035-141-149-167-040345-
/O.CON.KFSD.SV.W.0053.000000T0000Z-100604T0345Z/
SIOUX IA-O'BRIEN IA-CHEROKEE IA-PLYMOUTH IA-
1033 PM CDT THU JUN 3 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PLYMOUTH...
WESTERN CHEROKEE...SOUTHWESTERN O'BRIEN AND SOUTHERN SIOUX COUNTIES
UNTIL 1045 PM CDT...
AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ORANGE CITY TO REMSEN TO 6 MILES SOUTH OF REMSEN TO 6
MILES SOUTHEAST OF HINTON...MOVING EAST AT 40 MPH. THE STRONGEST
WINDS APPEAR TO BE IN RURAL AREAS OF FAR NORTHEAST PLYMOUTH
COUNTY...NORTH OF REMSEN.
SEVERE THUNDERSTORMS WILL BE NEAR...
HOSPERS...MARCUS...KINGSLEY AND GRANVILLE AROUND 1040 PM CDT...
CLEGHORN AND PAULLINA AROUND 1045 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WIND. THIS IS AN
EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4257 9573 4258 9649 4275 9649 4289 9632
4313 9639 4307 9566 4279 9563
TIME...MOT...LOC 0331Z 277DEG 35KT 4304 9603 4288 9595
4273 9598 4258 9617
WIND...HAIL 60MPH <1.00IN
$$
JH730
WWUS53 KFSD 040350
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1050 PM CDT THU JUN 3 2010
IAC035-141-149-167-040359-
/O.EXP.KFSD.SV.W.0053.000000T0000Z-100604T0345Z/
SIOUX IA-O'BRIEN IA-CHEROKEE IA-PLYMOUTH IA-
1050 PM CDT THU JUN 3 2010
...THE SEVERE THUNDERSTORM WARNING FOR PLYMOUTH...WESTERN CHEROKEE...
SOUTHWESTERN O'BRIEN AND SOUTHERN SIOUX COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST...AND
A NEW SEVERE THUNDERSTORM WARNING IS IN EFFECT UNTIL 1130 PM CDT FOR
FAR SOUTHWEST PLYMOUTH COUNTY...AS WELL AS CHEROKEE...IDA...BUENA
VISTA AND NORTHERN WOODBURY COUNTIES.
LAT...LON 4257 9573 4258 9649 4275 9649 4289 9632
4313 9639 4307 9566 4279 9563
TIME...MOT...LOC 0333Z 277DEG 35KT 4304 9600 4288 9592
4273 9595 4258 9614
$$
JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:25 PM CDT, 6 hours 37 minutes earlier.
Area forecast discussion, Jun 3, 3:25 PM CDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 325 PM CDT THU JUN 3 2010 .DISCUSSION... CURRENT WV IMAGERY SHOWS TONIGHTS SHORT WAVE IN THE WRN PLAINS...MOVG EWD RATHER RAPIDLY. DESPITE ABUNDANT MID AND HIGH CLOUDS THROUGHOUT THE ENTIRE FA TODAY...INSTABILITY IS FAIRLY HIGH AS H7 TEMPS ARE NOT ALL THAT WARM...WELL LESS THAN 10 DEG C. ZERO TO 3 KM LAPSE RATES ARE NOT THAT IMPRESSIVE...BUT HIGHLY VEERING PROFILES IN THE WRN HALF OF THE FA THIS EVENING INDICATE THAT ROTATING UPDRAFTS ARE CERTAINLY A POSSIBILITY PRODUCING HAILERS AND ISOLATED STRONG WIND GUSTS. INITIALLY...CANNOT RULE OUT THE POSSIBILITY OF A TORNADO IN OUR WRN ZONES EARLY THIS EVENING AS THE ACTIVITY WL LIKELY BE MORE SCATTERED AT THAT POINT...AND NEAR DEVELOPING SFC LOW PRES IN S CENTRAL SD PROVIDING A LOW LEVEL FOCUS WITH AN ATTENDANT SUBTLE WRMFNT EXTENDING INTO E CENTRAL SD. OTHERWISE...THE ACTIVITY WL LIKELY CONGEAL INTO AN MCS...WITH PRETTY HIGH POPS EVERYWHERE IN OUR FA. THE HEAVIEST RAINFALL SHOULD BE ALONG AND NORTH OF I 90 ALONG A WEST TO EAST LATERAL BOUNDARY FM H8-H7...AND STRONG QG FORCING PASSING JUST TO THE NORTH OF THE FSD FA. BELIEVE THAT SVR WX WL BE CONFINED TO THIS EVENING AND TO AROUND MIDNIGHT...MAINLY ALONG THE I 29 CORRIDOR AND WWD. BUT BETTER CHCS FOR SVR SHOULD STAY ALONG AND WEST OF THE JAMES VALLEY WHERE DISCRETE SUPERCELLS MAY BE MORE POSSIBLE. FOR OTHER PARAMETERS...TWEAKED MIN TEMPS ONLY SLIGHTLY...AND HAD TO SPEED UP THE PASSAGE OF THE CDFNT A COUPLE OF HOURS. BUT OTHERWISE THINGS LOOKED GOOD. /MJF MCS IS EXPECTED TO PROPAGATE TO THE SOUTH AND EAST OF THE FORECAST AREA THROUGH THE MORNING HOURS ON FRIDAY. AS SURFACE HIGH PRESSURE BUILDS INTO THE REGION...WINDS SHOULD MAINLY BE DRIVEN MAINLY BY MIXING GENERALLY AROUND 10 MPH. WINDS WILL BE SLIGHTLY STRONGER IN SOUTHWEST MINNESOTA WHERE THE GRADIENT HANGS ON A LITTLE LONGER. ATMOSPHERE IS RELATIVELY DRY IN THE LOW LEVELS...AND DEW POINTS SHOULD FALL THROUGHOUT THE DAY AS DRY AIR MIXES DOWN FROM ALOFT. HIGH TEMPERATURES ON FRIDAY SHOULD BE NEAR SEASONAL NORMS IN THE UPPER 70S TO LOWER 80S. MOISTURE TRANSPORT INCREASE FRIDAY NIGHT AS LOW LEVEL JET DEVELOPS ACROSS THE CENTRAL PLAINS. ANOTHER RELATIVELY STRONG MID LEVEL WAVE IS EXPECTED TO MOVE ACROSS THE AREA LATE FRIDAY NIGHT INTO SATURDAY MORNING CREATING SHOWERS AND THUNDERSTORMS. MUCH OF THE FORCING IS MAINLY FOCUSED TO THE NORTH...BUT AS COMPLEX DEVELOPS EXPECT STORMS TO BECOME MORE WIDESPREAD EAST OF 29 AND MAYBE TRY TO WORK EVER SO SLIGHTLY SOUTH OF EAST DOWN THE THETA-E RIDGE. HIGH PRESSURE REMAINS ACROSS THE AREA ON SUNDAY...BUT BREEZY NORTHWEST WINDS ALOFT WILL CREATE SLIGHTLY STRONGER WINDS THAN FRIDAY. IN ADDITION...AIR MASS IS SLIGHTLY COOLER BY 2-3 DEGREES C RESULTING IN HIGHS IN THE MID 70S. ANOTHER WAVE IS EXPECT TO MOVE THROUGH ON MONDAY. RELATIVELY WARM TEMPERATURES IN THE MID LEVELS OF THE ATMOSPHERE AND LIMITED LOW LEVEL MOISTURE REALLY LIMIT THE INSTABILITY. CLOUDS AND CONVECTION SHOULD LIMIT MIXING SOME...AND HAVE KEPT FORECAST HIGHS IN THE MID AND LOWER 70S.....WHICH IS A FEW DEGREES ABOVE 925 MB MIXOUT. IN THE EXTENDED...OPTED TO GO WITH A DRY FORECAST WITH QUITE A FEW MODEL DISCREPANCIES. GFS ADVERTISING A MUCH MORE AMPLIFIED FLOW THAN THE ECMWF/GEM. HAVE SIDED CLOSER TO THE ECMWF/GEM...WHICH MAY SUGGEST THE ADDITION OF POPS IN LATER FORECAST PACKAGES ON WEDNESDAY. GIVEN THE PREDICTABILITY OF THE TIMING IS LOW AND WITH LIMITED AMOUNTS OF LOW LEVEL MOISTURE...OPTED TO KEEP FORECAST DRY FOR CURRENT PACKAGE. && .AVIATION... TONIGHT...THE LOW LEVEL JET IS SET TO INCREASE TO 25 TO 40 KTS THIS EVENING OVER ERN SD...COUPLED WITH AN ADVANCING STRONG SHORT WAVE. THUNDERSTORMS WILL DEVELOP ALONG AND N OF THE NOSE OF THE LLJ AND ALONG THE ATTENDANT WARM FRONT IN CENTRAL SD LATE THIS AFTERNOON AND EARLY EVENING...THEN LIKELY CONGEAL AND MOV EWD OVERNIGHT THROUGHOUT MUCH OF THE FSD FA. REMEMBER ANY TSRA ACTIVITY CAN PRODUCE STRONG GUSTY WINDS...AND SHORT LIVED IFR CONDS. IN ADDITION...LOW LEVEL RH FIELDS OFF OF THE NAM40 REVEAL THAT THERE MAY BE POST RAIN MVFR STRATUS DEVELOPING ALONG AND NORTH OF I 90 BY AROUND MIDNIGHT AND AFTER...DISSIPATING DURING THE MORNING ON FRIDAY. AM CONFIDENT THAT THIS STRATUS MAY IMPACT THE KFSD TAF...BUT IT MAY DEVELOP TOO FAR EAST TO AFFECT KHON...AND TOO FAR NORTH FOR KSUX. /MJF && .FSD WATCHES/WARNINGS/ADVISORIES... IA...NONE. MN...NONE. NE...NONE. SD...NONE. &&
Hazardous weather outlook, Jun 3, 11:48 AM CDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1148 AM CDT THU JUN 03 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-041200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1148 AM CDT THU JUN 03 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. INITIAL DEVELOPMENT SHOULD OCCUR IN THE LATE AFTERNOON OR EARLY EVENING IN CENTRAL SOUTH DAKOTA...THEN MOVE EASTWARD. IN THE EARLY EVENING...THERE IS ENOUGH WIND SHEAR TO PRODUCE ROTATION...AND THUS THE POSSIBILITY OF A TORNADO ALONG AND WEST OF A WAGNER SOUTH DAKOTA TO HURON SOUTH DAKOTA LINE. AS THE EVENING PROGRESSES AND INTO THE OVERNIGHT HOURS...THE INSTABILITY WILL WEAKEN A BIT. THIS MEANS THE PRIMARY THREAT WILL BE LARGE HAIL AND STRONG WINDS TO ALONG THE I 29 CORRIDOR. LATE TONIGHT...THE THUNDERSTORMS SHOULD BE NON SEVERE EAST OF I 29 AS THEY WEAKEN FURTHER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED THUNDERSTORMS ARE ONCE AGAIN POSSIBLE OVER THE AREA FRIDAY NIGHT AND SATURDAY...BUT MOST SHOULD STAY BELOW SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 6 PM. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 3, 7:04 PM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
704 PM CDT THU JUN 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL BONESTEEL 43.08N 98.95W
06/03/2010 E1.00 INCH GREGORY SD PUBLIC
HAIL LASTED 3 TO 4 MINUTES
&&
JHLocal storm report, Jun 3, 7:49 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
749 PM CDT THU JUN 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 3 W DELMONT 43.27N 98.22W
06/03/2010 E1.00 INCH DOUGLAS SD TRAINED SPOTTER
&&
JMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:45 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee, Ida, Plymouth, Woodbury | 45 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.